• Alert

    Alert - We encourage you to practice good hygiene and physical distancing to help slow the spread of germs. If you are experiencing symptoms of fever, coughing, sore throat or shortness of breath you should seek medical advice from a doctor (including pathology testing) and stay at home. Where any conflict may arise between the Department of Health’s advice and any information on this Website, please follow advice from the Department of Health’s “Health Alerts”  Click Here

    Nurofen 5% Gel 100g SRP

    Nurofen
    Pain and Inflammation Relief Gel 5%

    Nurofen Gel is an easy to apply, non-greasy, anti-inflammatory gel that helps provide relief from pains, sprains, strains and sports injuries.

    Also suitable for:
    Back and Joint
    Speed:
    Standard
    Format:
    Gel

    Buy now

    Buy Nurofen on Woolworths

    Woolworths

    BUY NOW
    Buy Nurofen on Coles

    Coles

    BUY NOW
    Buy Nurofen on Pharmacy Direct

    Pharmacy Direct

    BUY NOW
    Loading...
    No.1 ibuprofen brand in Australia^
    Nurofen is available in 40 countries

    Product description

    Nurofen Gel 50g provide targeted relief for sprains, strains and sport injuries.

    With its active ingredient ibuprofen, Nurofen Gel 50g provides effective temporary relief of pain and inflammation associated with acute soft tissue injuries including sprains, strains and sports injuries.

    Rub Nurofen Gel gently into the skin of the affected area.

    Ingredients

    Ibuprofen 5%

    Contains benzyl alcohol 1% w/w as a preservative. Contains alcohol.

    Usage Information

    Adults and children over 12 years: Squeeze 4-10cm of gel onto the affected area then replace the cap. (This represents 50-125mg of ibuprofen). Gently rub in the gel until it is absorbed - then wash your hands. Do not reapply more gel within 4 hours. Do not use with an air tight dressing. Do not apply it more than 4 times in 24 hours.

    Safety Information

    FOR EXTERNAL USE ONLY. This product is for short term use only. If your symptoms persist for more than 7 days consult your doctor. Keep the affected area away from strong sources of natural or artificial light. Do not use on broken skin, on the lips or near the eyes. Discontinue if rash or irritation occurs. DO NOT USE IF - You are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. - You have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems. - During the last 3 months of pregnancy. Unless a doctor has told you to, do not use: - In children under 12 years of age. - With other medicines that you are using regularly. - If you have asthma. - If you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines. - If you are pregnant or trying to become pregnant.

    STOP USE AND SEE YOUR DOCTOR IMMEDIATELY IF: you have an allergic reaction.